# SDR 2024F00030

- Difficulty date: February 7, 2024
- Submitted: February 14, 2024
- Operation: General aviation
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DIVERTED FLIGHT SRE-VVI TO CBB DUE TO ENGINE LIMIT OR SURGE OR STALL ENGINE #2 DURING CLIMB. CORRECTIVE ACTION: HAS BEEN REPLACED ANGINE #2
